• BORDBAR, HASHEM (Faculty of Mathematics Statistics and Computer Science Shahid Bahonar University) ;
  • ZAHEDI, MOHAMMAD MEHDI (Department of Mathematics Graduate University of Advanced Technology)
  • Received : 2015.06.05
  • Published : 2015.10.31


In this paper we study the (good) semi-prime closure operations on ideals of a BCK-algebra, lower BCK-semilattice, Noetherian BCK-algebra and meet quotient ideal and then we give several theorems that make different (good) semi-prime closure operations. Moreover by given some examples we show that the given different notions are independent together, for instance there is a semi-prime closure operation, which is not a good semi-prime. Finally by given the notion of "$c_f$-Max X", we prove that every member of "$c_f$-Max X" is a prime ideal. Also we conclude some more related results.


  1. G. Birkhoff, Lattice Theory, third ed., American Mathematical Society Colloquium Publications, vol. XXV, Amer. Math. Soc., Providence, RI, 1967.
  2. H. Bordbar, M. M. Zahedi, and R. A. Borzooei, Some properties of closure operation on (Noetherian) BCK-algebra, 12th AHA congress, Greece, 2014.
  3. H. Bordbar, M. M. Zahedi, and R. A. Borzooei, (A finite type) Closure operations on BCK-algebra, Submitted.
  4. N. Epstein, Reductions and special parts of closure, J. Algebra 323 (2010), no. 8, 2209-2225.
  5. N. Epstein, A Guide to Closure Operation in Commutative Algebra, Progress in commutative algebra 2, Walter de Gruyter, Berlin, 2012.
  6. Y. Imai and K. Iseki, On axiom systems of propositional calculi. XIV, Proc. Japan Acad. 42 (1966), 19-22.
  7. D. Kirby, Closure Operations on Ideals and Submodules, J. London Math. Soc. 44 (1969), 283-291.
  8. J. Meng and Y. B. Jun, BCK-Algebra, Kyung Moon SA CO., 1994.
  9. E. H. Moore, Introduction to a Form of General Analysis, The New Haven Mathematical Colloquium, pp. 1-150, Yale University Press, New Haven, 1910.
  10. J. C. Vassilev, Structure on the set of closure operations of a commutative ring, J. Algebra 321 (2009), no. 10, 2737-2753.
  11. L. J. Ratliff, ${\Delta}$-closures of ideals and rings, Trans. Amer. Math. Soc. 313 (1989), no. 1, 221-247.
  12. H. Yisheng, BCI-Algebra, Published by Science Press, 2006.